Vomiting from heartburn? I vomitted from having, what I think, was heartburn last night. I took Tums after about 5 min., then when I laid down, it got worse and I got sick. I took more tums, and again, after 5 min., I got sick. I laid back down flat, a

Vomiting . Vomiting with heartburn is not at all uncommon. The most common symptoms of gastro-esophageal reflux disease (gerd) are: - heartburn - sore throat - "lump in the throat" sensation or difficulty swallowing - acidic or sour taste in your mouth (some people describe a rotten egg-type taste) - dry cough - hoarseness - regurgitation (wet burps) dairy products such as yogurt or milkshakes can give some relief - milk has antacid properties. You can also try over the counter antacid medications such as Tums (calcium carbonate) or maalox. It is important to discuss these symptoms with your doctor. There are many other antacid and acid blocker medications that can help alleviate your symptoms if your symptoms continue. In the meantime, there are a few things you can do to help: - avoid spicy, acidic, or fatty foods - avoid alcohol and caffeine - quit smoking if you smoke - avoid tight clothing - especially tight belts and pants - eat small meals - do not eat for a few hours before going to bed.